# SDR SWAA2017062814623

- Difficulty date: June 21, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 59,810 hours, 34,848 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A210041A
- Part serial: K0523
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD MID-FLAP DELAMINATED ON OUTBOARD TRAILING EDGE.  R&R MID FLAP IAW AMM.
